Coverage-adjusted Confidence Intervals for a Binomial Proportion
Version of Record online: 29 MAY 2013
© 2013 Board of the Foundation of the Scandinavian Journal of Statistics.
Scandinavian Journal of Statistics
Volume 41, Issue 2, pages 291–300, June 2014
How to Cite
Thulin, M. (2014), Coverage-adjusted Confidence Intervals for a Binomial Proportion. Scandinavian Journal of Statistics, 41: 291–300. doi: 10.1111/sjos.12021
- Issue online: 6 MAY 2014
- Version of Record online: 29 MAY 2013
- Manuscript Accepted: 7 DEC 2012
- Manuscript Revised: 22 NOV 2012
- Manuscript Received: 14 JUL 2012
Additional information for this article is available online:
Script S1. R code for computing adjusted and unadjusted Clopper–Pearson intervals
|bin.R||application/unknown||3K||Supporting info item|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.